There is yet another Opioid ruling the streets in all the United States and it is more dangerous than all Opioids combined. It is called Carfentanil and it is very dangerous. The majority of people who buy their Heroin laced with Carfentanil end up overdosing and dying. However, these people who end up overdosing have not been aware Carfentanil was in their Heroin. They were told by their dealer it is pure Heroin. So, they don’t think much of it and do the same amount they usually would and end up suffering from an overdose.
Heroin alone is one of the most addictive drugs on the streets right now and has a high potential for overdose. Now, the chances of overdoses increase dramatically as dealers get their hands on Carfentanil. Carfentanil was originally made as a clone of the drug Fentanyl, however, scientist realized it is too potent for human consumption and started manufacturing it as a large animal tranquilizer.
Carfentanil is now used in zoo’s as an African elephant tranquilizer. As little as 10 milligrams of Carfentanil will take down an elephant and could even kill it. An African elephant weighs 20,000 pounds, the average weight of a male in the United states is 195.5 pounds, imagine what the Carfentanil does to a human if it can kill an elephant. There is almost no chance of survival if you were to use pure Carfentanil and dealers are now mixing it in Heroin causing the overdose rate to skyrocket.
Carfentanil is now being mixed in with Heroin, so, if you are a Heroin user you need to be aware that your chances of overdose increase if you are to use Heroin that happened to be laced with Carfentanil. It takes one microgram of Carfentanil for you to feel an effect. You could, however, be lucky and not suffer an overdose because the dealer somewhat knows what they are doing and aren’t adding enough in to kill you. If this is the case, your physical addiction to Opioids is just going to go up. Your tolerance is going to rise and withdrawals will become more painful.
If you are abusing Heroin laced with Carfentanil, your high is going to become more intense and not in a good way. You will experience absent or shallow breathing, nausea or vomiting, lethargy, dizziness, loss of consciousness, weak pulse and clammy skin. If you are aware of the signs of Heroin overdose, you will notice the signs of being high off Carfentanil is identical to the signs of overdose. The only thing that sets the high of Carfentanil apart from a Heroin overdose is death.
If you feel you are ready to get treatment for your Carfentanil abuse and ready to stop dancing with death, you need to understand recovery is possible and it will save your life. If you are lucky enough to have survived Carfentanil abuse, you should look at is as a sign that it is time to save your life from the dangers of Carfentanil addiction. The first step of recovery is to admit you have a problem and be willing to do something about it.
Now, if you are willing to do something about your Carfentanil addiction, you will want to get into a medically assisted detox facility and follow it up with rehab treatment. The reason you will want a medically assisted detox is because the pains of Carfentanil withdrawal are pretty severe. You will experience nausea and vomiting, shakiness, chills, anxiety, insomnia, pain in muscles, aches in bones, diarrhea, headaches and possibly seizures. With there being a slim chance of you having a seizure while coming off Carfentanil, you will want to be in a medical setting anyway if you were to have a seizure so they can treat it immediate.
Another good reason to be in a medical detox is not only being surrounded by medical staff to ensure your safety but you will be evaluated by a doctor and given medication to relive the symptoms of Carfentanil withdrawal. When you are more comfortable while detox, your chances of relapse decrease because the cravings will not be as intense. Your recovery does not stop there, you will need to get into rehab treatment to help heal your mind to ensure long-term recovery.
In rehab treatment, you will go through a multitude of therapies to help get to the root of your addiction. When you are able to get to the root of your problem, you can work though it so the emotions of your past don’t pop up while you are still trying to better your life. When you have successfully completed treatment, it Is recommended to get involved with a 12-step program so you can work on your recovery and becoming a better person daily in your new life.
If you are serious about recovering and really want to do something to change your life, give us a call. You will be able to speak with someone about your addiction who has fought the same battle. You can share stories and they can ensure you getting treatment is worth it. Also, we will help you find the right treatment facility for you. Our number is: (866) 578-7471